# SDR DL76L980691

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Part number: 60231002
- Condition: Failed
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SQUIB TEST INOP.  FOUND BLOW DOWN ACTUATOR BLOWN AND 2 SECOND RELAY ON RIGHT WING BAD.  REPLACED ACTUATOR AND WAITING ON 2 SECOND RELAY.
